# SDR UIEA200700137

- Difficulty date: March 10, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 79,966 hours, 13,297 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE COMPOSITE PANEL HAS A 2.0 INCH CRACK, INBOARD OF INBOARD AILERON AT WBL 445.00, 10.0 INCHES FROM AFT EDGE.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 51-40-09, FIG 2, TABLE 1 AND 747-200 SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A352.
